# SDR DALA1142971803

- Difficulty date: July 10, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29698
- Aircraft time: 41,754 hours, 9,674 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT EXECUTED AN AIR TURNBACK AFTER THE FLIGHT ATTENDANTS REPORTED A STRONG ELECTRICAL SMELL IN THE GALLEY.  WHEN THE BUN WARMER, CHILLER, AND ALL OUTLETS WERE TURNED OFF, THE SMELL WENT AWAY.  MAINTENANCE COULD NOT DUPLICATE THE SMELL AND NO CIRCUIT BREAKERS WERE TRIPPED.  NO DEFECTS NOTED WITH THE FORWARD GALLEY APPLIANCES, IN THE ELECTRICAL ACCESSORY SECTION, OR WITH ANY CABIN LIGHTING.  OPERATED PACKS FULL HOT AND COLD WITH ENGINES AND APU AND NO DEFECTS NOTED THERE EITHER.  AIRCRAFT OK FOR SERVICE.  ETOPS CATEGORY 'B': DIVERSION OR TURNBACK
